skip to main content
Mostrar Somente
Refinado por: assunto: manifolds remover data de publicação: Antes de1997 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximations in trace spaces defined between manifolds

Bethuel, Fabrice

Nonlinear Analysis, 1995, Vol.24(1), pp.121-130 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Minimizing a differentiable function over a differential manifold

Gabay, D.

Journal of Optimization Theory and Applications, 1982, Vol.37(2), pp.177-219 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Maps of manifolds with indefinite metrics preserving certain geometrical entities

R. S. Kulkarni

International Journal of Mathematics and Mathematical Sciences, 01 January 1978, Vol.1(1), pp.137-140 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
On the Scattering of Electromagnetic Waves by Perfectly Conducting Bodies Moving in Vacuum. Part 6. Manifolds in Euclidean Spaces, Regularity Properties of Domains
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

On the Scattering of Electromagnetic Waves by Perfectly Conducting Bodies Moving in Vacuum. Part 6. Manifolds in Euclidean Spaces, Regularity Properties of Domains

Dallas,A G Delaware Univ Newark Applied Mathematics Inst (Corporate Author)

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (3)

Buscando em bases de dados remotas. Favor aguardar.